Enter Your Practice Information





Yes No

Yes No


X
x

Welcome to the all-new Vetlearn

  • What’s new on Vetlearn?
  • The latest issues of Compendium and
    Veterinary Technician
  • New CE articles for veterinarians and technicians
  • Expert advice on practice management
  • Care guides on more than 400 subjects
    to give to your clients
  • And more!

To access Vetlearn, you must first sign in or register.

registernow

Become a Member

Journal June 2012 (Vol 34, No 6)

NOTE: You have already passed this course.
NOTE: This course is no longer valid for accreditation purposes.

Drug-Associated Blood Cell Dyscrasias by Douglas J. Weiss , DVM, PhD, DACVP

1. Which is not a mechanism by which drugs can produce idiosyncratic hematologic dyscrasias?
2. Which of the following drugs induces a type A ADE?
3. When giving drugs that have a relatively high incidence of type B ADEs, which of the following would be an appropriate course of action?
4. Changes in blood cell counts follow a predictable course after administration of chemotherapeutic drugs. Which of the following is typical of these changes?
5. Chemotherapeutic drugs induce blood dyscrasias by
6. Which is not an expected finding in animals with severe acetaminophen toxicosis?
7. Dogs treated with phenylbutazone can develop all of the following hematologic ADEs except
8. Some dogs treated with phenylbutazone develop transient agranulocytosis with a cellular bone marrow within 2 weeks after starting treatment. Other dogs develop aplastic anemia after months or years of treatment. Which of the following most likely explains this discrepancy?
9. In cats with hematologic dyscrasias associated with propylthiouracil or methimazole treatment, positive direct Coombs and antinuclear antibody test results suggest that the mechanism of injury is
10. Dogs with hematologic dyscrasias associated with __________ tend to have a poor prognosis.
Stay on top of all our latest content — sign up for the Vetlearn newsletters.
  • More
Subscribe